Change of medication
Wednesday 3rd August 2016 (2.49pm)
4/10 – I am sat in John Lewis cafe feeling overwhelmed with the number of people around me in town. My tolerance levels towards people are really low. I have come into town to pick up some books from the library; but thought I would stop off here to use up my free drink and cake voucher. Not overly hungry but always room for a scone. I am not in the best of moods.
I saw my GP this morning and now my medication has been completely changed. I cannot remember what it is called as I do not have it with me. I have been given a sick note for another month but have to return to GP in 2 weeks. In the night my head was buzzy and at midnight I felt so anxious and agitated that I wanted to put on my daps and just run as fast and as far as I could. Once again I had that sense of getting away from everything and everyone. Unfortunately I cannot escape the mush in my brain.
I was not really in the mood to go to the gym as I did not feel in the right place. I did go and ended up running on treadmill for 45 minutes. My right knee was painful but really didn’t care.
I have replied to text messages.
4/10 – I have researched the drugs which I have been prescribed; Duloxetine, 60mg which appear to have the normal anti depressant side effects including nausea, tiredness, weight loss and suicidal feelings – great! The other tablets which the Dr looked at giving me would / could have resulted in weight gain which she knew I would not take.
I don’t feel that great this evening – quite peed off. I have booked in to an early morning spin class but I may go swimming first. I then have to head to counselling which has come at a good time as I need it.